Dirichlet series, multiple Andrianov zeta-functions in the theory
Doklady Akademii Nauk, Tome 277 (1984) no. 1, pp. 25-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_1_a4,
author = {S. A. Evdokimov},
title = {Dirichlet series, multiple {Andrianov} zeta-functions in the theory},
journal = {Doklady Akademii Nauk},
pages = {25--29},
year = {1984},
volume = {277},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_1_a4/}
}
S. A. Evdokimov. Dirichlet series, multiple Andrianov zeta-functions in the theory. Doklady Akademii Nauk, Tome 277 (1984) no. 1, pp. 25-29. http://geodesic.mathdoc.fr/item/DAN_1984_277_1_a4/